I finished my taxotere and cyto on august 20th. While I was on the chemo, I was and still having stomach problems such as pains and severe cramping. I am always bloated and my stomach has distended. I had severe constipation, but it subsided alittle by me eating more fiber, and drinking prune juice. But that just makes me more bloated. I was told by my chemo doc that its acid reflux but I didnt get any relief after he prescribed me medication. I need to know is it the chemo meds having this effect on me or the tram flap surgery i underwent ?
Stomach cramps may be caused after chemotherapy. Equally, they are also know to occur post-operatively.
Since your symptoms have improved after dietary manupulation, it is less likely that the pain/cramps were related to surgery.
Please discuss with your oncologist the use of laxatives and prophylactic antibiotics.
Good Luck, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.